Couldn't find what you looking for?

TRY OUR SEARCH!

Hye everyone thats reading this.I just got the mirena soon to be going on 3wks now.I started my period like a wk later.I experienced a very heavy cycle with lots of big sizes clots.It seemed as if my cycle was never gonna go off.Its been going on 11days and it just want to get light now.But the lil time i dne had it Ive been experience mood swings,dizziness,and headaches. Im just tryn to figure out is this birth control method for me and do it suppose to cause these side effects until you get use to it.But then im thinking its different strokes for different folks but im go least try to work it out a few more months in see how it become but if its gonna be like this all while i have it im getting it took out.. %-)

Loading...

Hey Guest,
Ok first let me just say I think Mirena is the devil!! I had it put in Jan 22 of this year. I was on my period when they put it in, and I stopped like 2 days later. Was off for 4 days, then started my period again. Heavy bleeding for 14 days straight with no end in sight. I had headaches, extreeme fatigue, backaches, I do the P90X workout program and had lost 70 pounds. I workout everyday and eat super healthy..Got the Mirena weight loss stopped. So I got it taken out 2 weeks ago. I stopped bleeding about 4 days after they took it out. Didnt bleed for 10 days, now I started bleeding again yesterday. I have had regular periods at the same time of month since I was 17 (29 now). Even after my babies were born I had my period exactly the same. So mirena really screwed me up. I would say if you want to hang in there you can, but I couldnt do it. I was sick of bleeding. I mean of course its the most effective birth control because you are bleeding all the time and cant have sex. Of course my doctor kept asking if I was sure, and I was like JUST TAKE IT OUT!!. I have been must less tired and the headaches have gone away, so besides totally screwing up my cycle I feel Im back to normal. Hope that helps.
Reply

Loading...